Asynchronous output feedback control for fuzzy Markovian jump systems via sliding mode

Full text for this resource is not available from the Research Repository.

Du, C, Yang, C, Li, F and Shi, Peng ORCID: 0000-0001-8218-586X (2019) Asynchronous output feedback control for fuzzy Markovian jump systems via sliding mode. Journal of the Franklin Institute, 356 (16). pp. 8952-8970. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41853
DOI https://doi.org/10.1016/j.jfranklin.2019.05.022
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords MJSs; asynchronous control; stochastic variable; reachability; closed-loop systems; simulation
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login